# SDR AALA20160707004

- Difficulty date: July 7, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 52,515 hours, 25,494 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: OL387
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

AFTER GEAR EXTENSION, NO NOSE GEAR GREEN DOWN AND LOCKED LIGHT. FOLLOWED QRH, DID FLY BY--TOWER VERIFIED NOSE GEAR DOWN. LANDING NORMALLY. RELAMPED BOTH NLG GREEN DOWN AND LOCK LAMPS. OPS CK"D NORMAL. REMOVED GEAR PINS THAT WERE INSTALLED TO TAXI TO THE GATE. THE AIRCRAFT WAS NOT GROUNDED.
